Hedging industrial metals with stochastic volatility models

Liu, Qingfu, Chng, Michael T. and Xu, Dongxia 2014, Hedging industrial metals with stochastic volatility models, Journal of futures markets, vol. 34, no. 8, pp. 704-730, doi: 10.1002/fut.21671.

Attached Files
Name Description MIMEType Size Downloads

Title Hedging industrial metals with stochastic volatility models
Author(s) Liu, Qingfu
Chng, Michael T.
Xu, Dongxia
Journal name Journal of futures markets
Volume number 34
Issue number 8
Start page 704
End page 730
Total pages 27
Publisher Wiley-Blackwell
Place of publication Chichester, Eng.
Publication date 2014-08
ISSN 0270-7314
Keyword(s) Social Sciences
Business, Finance
Business & Economics
Language eng
DOI 10.1002/fut.21671
Field of Research 1502 Banking, Finance And Investment
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Wiley Periodicals
Persistent URL http://hdl.handle.net/10536/DRO/DU:30104928

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 90 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 17 Nov 2017, 08:32:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.